Ruelle operator for infinite conformal iterated function systems
Xiao-Peng Chen,
Li-Yan Wu and
Yuan-Ling Ye
Chaos, Solitons & Fractals, 2012, vol. 45, issue 12, 1521-1530
Abstract:
Let X,{wj}j=1m,{pj}j=1m(2⩽m<∞) be a contractive iterated function system (IFS), where X is a compact subset of Rd. It is well known that there exists a unique nonempty compact set K such that K=⋃j=1mwj(K). Moreover, the Ruelle operator on C(K) determined by the IFS X,{wj}j=1m,{pj}j=1m(2⩽m<∞) has been extensively studied. In the present paper, the Ruelle operators determined by the infinite conformal IFSs are discussed. Some separation properties for the infinite conformal IFSs are investigated by using the Ruelle operator.
Date: 2012
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077912001907
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:45:y:2012:i:12:p:1521-1530
DOI: 10.1016/j.chaos.2012.09.001
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().